# SDR AALA20100718JFK02

- Difficulty date: July 18, 2010
- Submitted: December 8, 2010
- Operation: Air carrier
- Aircraft: N377AN
- Make and model: Boeing 767323
- Aircraft serial: 25446
- Aircraft time: 76,276 hours, 12,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN CABIN INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT IN CABIN.  OPS CHECK NORMAL.
